A few weeks ago, my doctor gave me Cortisone injections on my skin to treat keloid scars. Spoiler: Picture of keloid scars for those who don't know what they are. After a little more than a week, I started to notice my ankles and knees felt wobbly when I walk, something that I have never experienced before. I also noticed that the strength of my lower back felt weaker, and I was having mild lower back pains when I sit while using the computer. I don't drink, smoke, nor do any recreational drugs, and I have not been doing any weight lifting or physical activities beyond normal light walking, so I know for sure it has to be related to the cortisone shots, but I didn't know exactly what. Being an undergraduate student going into the medical field, I decided to look up some research, and what I found was a bit alarming, so I thought I post this here on Sherdog, knowing that fighters do read this forum, so hopefully, this information can help them prevent unnecessary injuries. "Complications of cortisone shots can include: Thinning of skin and soft tissue around the injection site Tendon weakening or rupture" -- Mayo Clinic (http://www.mayoclinic.org/tests-procedures/cortisone-shots/details/risks/cmc-20206857) In a research article published by the American Journal of Sports Medicine, it is found that cortisone (aka corticosteroid, an anti-inflammatory steroid not to be confused with anabolic steroids) weakens normal tendons by causing the collagen protein in them to die ("necrosis"): "Hence, Kennedy and Willis concluded that physiologic dosed [cortico] steroid injection weakens normal tendons for up to 14 days through collagen necrosis. They also recommend limited physical activity for the 2 weeks following injection and against repeated injection."  (reference: https://www.ncbi.nlm.nih.gov/pmc/articles/PMC2684947/#Sec10title) Do NOT get cortisone injections and exercise! Better yet, consider other alternative treatments than cortisone injections! It is not worth the risk!